Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

matt202

Member
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

About matt202

  • Rank
    New Member
  1. I second the Accutane, it may have bad side effects in some people, but if you feel like you have nothing to live for, then why not go for it?
  2. Congrats, it should only be getting better as time goes by. You should try to take some pics.
  3. Dont sweat it man, I've gotten it at school as well, but it was from some ugly biatch.
  4. How much was the blood work and stuff?
  5. So basically you do the whole treatment for 6 months, then after that you get off of it and hope acne doesn't come back? Also, how much was it with insurance? Thanks guys
  6. What were some of the worse side effects you had? Any depression? Also did you notice it taking effect on your vision? And how expensive was it?
  7. Thanks Christa. I know Acne is depressing, but it just doesn't seem right right now to take something with side effects that could be permanent. I would LOVE to get rid of acne for good, but with the way my luck works it wouldn't happen that way, the only thing I'd get for good would be the shitty side effects. Anyone know how much accutane cost?
  8. I dont know. Like I said, my acne isn't sever, and I dont have huge bumps covering my whole face. It just doesn't seem worth it to have permanent side effects, and side effects while on the medication for this.... waddya think? Also I've been on minocycline.
  9. Hmm well this is like my 5th visit to my derm today, and I quit taking minocycline because it made me itch, and so he just has me on differene gell and duac or something, and said we'll try antibiotics in 4 weeks again, which I don't want to, he said if that isn't working, then we'll try accutane. What I don't get is my face isn't really severe, it's actually mild, or in my opinion it is. I mean I get a few new pimples daily but they are small ones, sometimes I get bigger ones, but mainly my fac
  10. Hmm, well, I bought this lemon juice in a plastic lemon at wal mart, I guess this doesn't work? I squirted some in a glass and drank some, but damn, that stuff is so nasty, how do you guys do it?
  11. Glad to see your doing good, having confidence again is great. Keep it up.
  12. How long have you been on the pills? Im on the exact same thing right now, but Im about to stop taking the pills because im getting light headed and also my friend did some research and he said they can kill off a lot of the good stuff which you need to stay healthy. My nose has been running more lately, not sure if its the weather or the pills. Also, I've been itching alkll over including my legs and crotch area which I believe has to do with the pills im guessing.
  13. Well I may stop taking the pills. They are minocycline, anyone heard of them? I noticed lately I've been itching real bad on my legs and gasp, crouch area, and no I haven't had any sexual encounters, so im curious if the pills could be doing this.
  14. Yeah Ive tried to stop before, and all it did was break out my face really bad.
  15. BTW, what would you recommend without taking pills? I know there are thousands of methods of going at this, but most seem to not work for me, and people seem to say dans method only works because you pile BP on your face, and if you stop, it comes back worse. Any tips?
×